# SDR CALA2015050193638

- Difficulty date: April 26, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 69,195 hours, 26,247 cycles
- Engine: Iae V2527A5
- Engine time: 45,493 hours, 18,493 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ENG 1 STALL NEVER EXCEEDED 1.2 EPR, FLAMES REPORTED.  PER CREW AUDIBLE STALL, TRAILING ACFT REPORTED VISUAL STALL.  NR 1 ENG HAS MULTI 3RD STAGE HPC BLADES DAMAGE BEYOND REPAIR LIMITS.  ENG CHANGE SCHEDULED.
